RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2007, Volume 7, Number 1, Page 163 (Mi mmj275)  

Yuri I. Manin

B. L. Feigin, Yu. S. Ilyashenko, A. B. Sossinski, Yu. Tschinkel, M. A. Tsfasman, S. G. Vlăduţ


Full text: http://www.ams.org/.../manin-birthday.html
Language:

Citation: B. L. Feigin, Yu. S. Ilyashenko, A. B. Sossinski, Yu. Tschinkel, M. A. Tsfasman, S. G. Vlăduţ, “Yuri I. Manin”, Mosc. Math. J., 7:1 (2007), 163

Citation in format AMSBIB
\Bibitem{FeiIlySos07}
\by B.~L.~Feigin, Yu.~S.~Ilyashenko, A.~B.~Sossinski, Yu.~Tschinkel, M.~A.~Tsfasman, S.~G.~Vl{\u a}du\c t
\paper Yuri I.~Manin
\jour Mosc. Math.~J.
\yr 2007
\vol 7
\issue 1
\pages 163
\mathnet{http://mi.mathnet.ru/mmj275}


Linking options:
  • http://mi.mathnet.ru/eng/mmj275
  • http://mi.mathnet.ru/eng/mmj/v7/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:340
    Full text:95

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019